MathSciNet Relay Station
MathSciNet bibliographic data
MR1088915 20G40 (20C20)
Zalesskiĭ, A. E.; Suprunenko, I. D. Permutation representations and a fragment of the decomposition matrix of symplectic and special linear groups over a finite field. (Russian) Sibirsk. Mat. Zh. 31 (1990), no. 5, 46--60, 213; translation in Siberian Math. J. 31 (1990), no. 5, 744–755 (1991)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement